# SDR GTIA030884

- Difficulty date: October 17, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOOR WEB CORRODED UNDER GALLEY DRAIN PAN STATION 158 RBL - 44 INCHES.  (M)
